CureZone   Log On   Join
Body itching!!!Is that normal?
 
alley88 Views: 1,331
Published: 14 years ago
 

Body itching!!!Is that normal?


Now all my body is really itchy, hands, back, head, face...I stopped taking the medication. Before I thought it could be because side effects, but now, I don't Know, any idea? is that normal?
I've been washing my hands very frecuently, to the point that now they are very dry even though I moisturize them. What I'm trying to say is that I've been very careful to don't spread it around.
Seriously this is a nightmare!!!

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

1.719 sec, (1)